On the finite volume element method.
Numerische Mathematik, Tome 58 (1990) no. 5, pp. 713-736
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite volume method, finite elements, error estimates, finite volume element method
@article{NUMA_1990__58_5_133527,
author = {Zhiqiang Cai},
title = {On the finite volume element method.},
journal = {Numerische Mathematik},
pages = {713--736},
year = {1990},
volume = {58},
number = {5},
zbl = {0731.65093},
url = {http://geodesic.mathdoc.fr/item/NUMA_1990__58_5_133527/}
}
Zhiqiang Cai. On the finite volume element method.. Numerische Mathematik, Tome 58 (1990) no. 5, pp. 713-736. http://geodesic.mathdoc.fr/item/NUMA_1990__58_5_133527/